MAUDE Adverse Event Report: TORAX MEDICAL, INC. LINX REFLUX MANAGEMENT SYSTEM; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. LINX REFLUX MANAGEMENT SYSTEM; ANTI-REFLUX IMPLANT
Model Number LXC15
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Dysphagia/ Odynophagia (1815); Heartburn/Indigestion (1883)
Date of Event 09/15/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Following a laparoscopic anti-reflux procedure, a patient required mri(s) for unrelated causes leading to linx device demagnetization and explant.The linx device was used as part of the anti-reflux procedure.Anti-reflux procedure including hernia repair and 0.7t mri compatible linx device implantation occurred without issue on (b)(6) 2015.Patient underwent 1.5t mri of his hip implants on (b)(6) 2016.Reported "progressively worsening reflux" and some dysphagia on (b)(6) 2017.X-ray fluoroscopy of the esophagus on (b)(6) 2017 showed "splaying of metallic beads of patient's linx device without contrast bolus" and gastroesophageal reflux.Uneventful device explant on (b)(6) 2017 following demagnetization by an mri machine and onset of reflux and dysphagia symptoms.Device found in correct position at the time of removal.A second linx device (model: lxmc16, lot # 14184) was implanted at the time of surgery.

Brand Name
LINX REFLUX MANAGEMENT SYSTEM
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4188 lexington avenue n
shoreview MN 55126
MDR Report Key7014590
Report Number3008766073-2017-00128
Device Sequence Number102093
Product Code LEI
UDI-Device Identifier00855106005165
UDI-Public00855106005165
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date07/30/2018
Device Model NumberLXC15
Device Lot Number6542
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/12/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2017
Initial Report FDA Received Date11/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age66 YR